Alert archive / Alabama / Flash Flood Warnings in 2007

Flash Flood Warning 14, NWS Mobile, AL

June 19, 2007Mobile County, Alabama

NWS Mobile, AL issued this flash flood warning at Jun 19, 2007, 4:39 PM CDT for Mobile County, Alabama. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 2007, 4:39 PM CDT (21:39 UTC)
Expired
Jun 19, 2007, 6:45 PM CDT
In force
2 hr
Issued by
NWS Mobile, AL
Area
Whole counties

County Mobile County, AL

The radar

The Mobile radar (KMOB), 4 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2132 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMOB 192141
FFWMOB
ALC097-192345-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
439 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MOBILE COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF DOWNTOWN MOBILE...

* UNTIL 645 PM CDT

* AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM      
  CITRONELLE TO LOTT AND COLEMAN DAIRY ROAD TO TANNER WILLIAMS.      
  THESE THUNDERSTORMS WERE MOVING SOUTHEAST AT 40 MPH. RADAR         
  ESTIMATES ESTIMATES RAINFALL RATES OF 2 TO 3 INCHES PER HOUR ARE   
  OCCURRING IN THESE THUNDERSTORMS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
NORTHERN AND CENTRAL MOBILE COUNTY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3097 8796 3093 8796 3089 8800 3083 8796
      3079 8803 3069 8800 3048 8817 3074 8842
      3091 8839 3112 8840 3115 8800

$$
3 follow-up statements
000 
WGUS74 KMOB 192228
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
523 PM CDT TUE JUN 19 2007

ALC097-192345-
MOBILE AL-
523 PM CDT TUE JUN 19 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
MOBILE COUNTY...

AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND THUNDERSTORM CONTINUE TO PRODUCE VERY HEAVY 
RAIN ACROSS MOBILE COUNTY. RADAR ESTIMATES TOTAL RAINFALL 
ACCUMULATIONS OF 4 TO 5 INCHES FROM EARLVILLE TO GULFCREST. 
ADDITIONAL MODERATE RAINFALL WILL CONTINUE ACROSS THIS AREA FOR THE 
NEXT ONE TO TWO HOURS. THIS RAINFALL COULD PRODUCE ANOTHER 1 TO 2 
INCHES OF ACCUMULATION. RUNOFF FROM THIS RAINFALL MAY CAUSE A RISE 
IN THE ESCATAWPA RIVER THIS EVENING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTHERN AND 
CENTRAL MOBILE COUNTY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3097 8796 3093 8796 3089 8800 3083 8796
      3079 8803 3069 8800 3036 8806 3037 8842
      3091 8839 3112 8840 3115 8800

$$
000 
WGUS74 KMOB 192321
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
618 PM CDT TUE JUN 19 2007

ALC097-192345-
MOBILE AL-
618 PM CDT TUE JUN 19 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
MOBILE COUNTY...

AT 618 PM CDT...DOPPLER RADAR INDICATED THE HEAVIEST RAINS THAT 
PROMPTED THE FLASH FLOOD WARNING HAVE MOVED SOUTH OF THE AREA...WITH 
LIGHT TO MODERATE RAINS CONTINUING OVER MOBILE COUNTY IN THE WAKE OF 
THE STRONG STORMS.  

CONTINUED RUNOFF ALONG STREAMS AND CREEKS SWOLLEN FROM THE HEAVY 
RAINS LATE THIS AFTERNOON WILL CONTINUE FOR A WHILE LONGER...HOWEVER 
THE FLASH FLOOD RISK IS EXPECTED TO DIMINISH BY 645 PM WITH 
DIMINISHING RAINFALL RUNOFF RATES. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING IN YOUR AREA...CALL THE NEAREST LAW ENFORCEMENT 
AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER 
SERVICE FORECAST OFFICE IN MOBILE.

LAT...LON 3097 8796 3093 8796 3089 8800 3083 8796
      3079 8803 3069 8800 3036 8806 3037 8842
      3091 8839 3112 8840 3115 8800

$$
000 
WGUS74 KMOB 192354
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
648 PM CDT TUE JUN 19 2007

ALC097-192358-
MOBILE AL-
648 PM CDT TUE JUN 19 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR MOBILE COUNTY...

THE HEAVY RAINS HAVE DIMINISHED OVER MOBILE COUNTY.  WHILE THE RISK 
FOR FLASH FLOODING HAS ENDED...SOME FLOODING OF SMALL STREAMS... LOW 
LYING AREAS AND DRAINAGE DITCHES MAY STILL BE OCCURRING IN A FEW 
AREAS.  

WHEN APPROACHING AREAS WHERE WATER COVERS THE ROADWAY...BE VERY 
CAUTIOUS. AVOID DRIVING THROUGH FLOODED AREAS. THE WATER DEPTH MAY 
BE TOO GREAT TO ALLOW YOUR VEHICLE TO CROSS SAFELY. REMEMBER TO TURN 
AROUND...AND DONT DROWN.

ADVISE CHILDREN TO AVOID PLAYING NEAR DRAINAGE DITCHES.  THE FLOW OF 
WATER MAY STILL BE VERY FAST AROUND DRAINAGE AREAS. PERSONS FALLING 
INTO A RAIN SWOLLEN DRAINAGE DITCH CAN BE QUICKLY CARRIED OFF AND 
BECOME TRAPPED UNDER THE WATER.  

LAT...LON 3097 8796 3093 8796 3089 8800 3083 8796
      3079 8803 3069 8800 3036 8806 3037 8842
      3091 8839 3112 8840 3115 8800

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:45 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 19, 2:45 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
245 PM CDT TUE JUN 19 2007

.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)...AN MCS CURRENTLY
OVER CENTRAL MISSISSIPPI CONTINUES TO DIVE SOUTH SOUTHEAST AND WILL
AFFECT OUR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA ZONES LATER
THIS AFTERNOON. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS
WITH THE MAIN THREAT BEING DAMAGING WINDS. THE UPPER LEVEL SHORTWAVE
CURRENTLY DEPICTED IN WATER VAPOR OVER THE LOWER TENNESSEE VALLEY
WILL CONTINUE EASTWARD TONIGHT. WEAK SURFACE LOW PRESSURE IS STILL
FORECAST TO DEVELOP OVER SOUTHEAST GEORGIA ON WEDNESDAY AND MOVE
EAST THROUGH THE WEEKEND. MEANWHILE...UPPER LEVEL RIDGING WILL BUILD
IN TO THE WEST. A RESULTING NORTHERLY FLOW WILL BRING DRIER
CONDITIONS FOR WEDNESDAY AFTERNOON AND THE REMAINDER OF THE SHORT
TERM. THIS WILL ALSO MEAN WARMER TEMPERATURES WITH HIGHS BACK INTO
THE LOW 90S. /04

THIS AFTERNOONS WET MICROBURST RISK: MODERATE.

.LONG TERM....(FRIDAY THROUGH TUESDAY)...A SIGNIFICANT UPPER LEVEL
RIDGE WILL BUILD INTO THE FORECAST AREA THROUGH THE WEEKEND. THIS
WILL SET UP A DRY AND HOT WEEKEND W/ TEMPS WARMING BACK INTO THE LOW
TO MID 90S. A SHORTWAVE IS FORECAST TO TOP THE UPPER LEVEL RIDGE ON
SUNDAY AND DROP SOUTHWARD INTO THE TENNESSEE VALLEY DURING THE
AFTERNOON HOURS. AS THIS FEATURE CONTINUES TO DROP SOUTHWARD ON
MONDAY...PW VALUES WILL CLIMB BACK TO AROUND 1.75 INCHES...SETTING
THE STAGE FOR MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ON MON AND
TUE. THE NORTHERLY UPPER FLOW PATTERN WILL HAVE TO BE WATCHED LATE
IN THE WEEKEND INTO THE FIRST PART OF NEXT WEEK FOR POSSIBLE MCS
DEVELOPMENT AS WELL. /13

&&

.MARINE...LITTLE CHANGE FROM YESTERDAYS MARINE DISCUSSION...SURFACE
RIDGE ACROSS THE MARINE AREA HAS DRIFTED SOUTH AS UPPER TROUGH
CROSSES JUST TO THE NORTH.  A LOW PRESSURE CENTER FORECAST TO
DEVELOP OVER GEORGIA AS WEAK FRONT WITHIN THE TROUGH DISSIPATES. THE
SURFACE LOW DEVELOPING OVER THE SOUTHEAST UNITED STATES WILL PRODUCE
A WEST WIND TONIGHT AND A NORTHWEST TO NORTH WIND FOR THE COASTAL
WATERS TONIGHT INTO THURSDAY. WAVE HEIGHTS GENERALLY 2 TO 4 FEET
THROUGH THE PERIOD...EXCEPT BRIEFLY HIGHER NEAR SCATTERED
THUNDERSTORMS LATE THIS AFTERNOON AND NIGHT. /11

&&

.FIRE WEATHER...A LOW PRESSURE SYSTEM WILL DEVELOP OVER SOUTHEAST
STATES OVERNIGHT AND USHER DRIER AIR INTO THE REGION THROUGH
THURSDAY. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL
LEVELS THROUGH WEDNESDAY BUT ARE FORECAST TO DROP BELOW CRITICAL
LEVELS ON THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  94  67  94 /  40  20  00  05
PENSACOLA   75  94  71  94 /  40  20  00  05
DESTIN      77  91  74  93 /  50  30  00  05
EVERGREEN   70  92  61  92 /  50  20  00  05
WAYNESBORO  68  92  60  94 /  40  05  05  05
CAMDEN      71  91  64  93 /  40  10  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

04/KC
11/DF
13/JC
Hazardous weather outlook, Jun 19, 1:05 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
105 PM CDT TUE JUN 19 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-201100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
112 PM CDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TWO AREA OF STRONG TO SEVERE THUNDERSTORMS ARE OR WILL IMPACT THE
AREA THIS AFTERNOON AND EARLY EVENING. STRONG THUNDERSTORMS MOVING
EAST ACROSS INTERSTATE 65 THIS AFTERNOON MAY PRODUCE ISOLATED STRONG
WINDS ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. SOME PONDING OF
WATER ON AREA ROADS POSSIBLE...GENERALLY NORTH OF THE FLORIDA
PANHANDLE THIS AFTERNOON.

A CLUSTER OF STRONG TO SEVERE STORMS WILL MOVE FROM THE NORTHWEST
INTO WAYNE COUNTY MISSISSIPPI AND CHOCTAW COUNTY ALABAMA AFTER 3 PM
AND SPREAD SOUTH AND SOUTHEAST ACROSS INLAND SOUTHEAST MISSISSIPPI
AND SOUTHWEST ALABAMA. ENOUGH INSTABILITY IS IN PLACE FOR SOME
STORMS TO BECOME SEVERE...WITH DAMAGING DOWNBURSTS...VERY HEAVY
RAINS AND SMALL HAIL IS ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AS THE UPPER SYSTEM MOVES EAST OF THE AREA...SCATTERED SHOWERS AND
THUNDERSTORMS ARE STILL POSSIBLE...MAINLY IN THE MORNING. LIMITED
INSTABILITY WILL HELP TO LIMIT THE CHANCES OF ANY OF THESE STORMS
FROM BECOMING SEVERE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR
SEVERE WEATHER OPERATIONS SHOULD NOT BE REQUIRED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 19, 2:34 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
234 PM CDT TUE JUN 19 2007

ALZ051-MSZ067-075-192030-
CHOCTAW-PERRY-WAYNE-
INCLUDING THE CITIES OF...WAYNESBORO...
234 PM CDT TUE JUN 19 2007

...STRONG THUNDERSTORMS ARE BEING DETECTED NORTHWEST OF CHOCTAW...
PERRY AND WAYNE COUNTIES...

AT 228 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
THUNDERSTORMS FROM 40 MILES NORTHWEST OF YANTLEY IN CHOCTAW COUNTY
ALABAMA TO 70 MILES NORTHWEST OF RICHTON IN PERRY COUNTY
MISSISSIPPI...AND MOVING SOUTHEAST AT 35 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
NORTHWESTERN CHOCTAW COUNTY...WAYNE COUNTY AND NORTHERN PERRY COUNTY
STARTING AROUND 300 PM CDT.

REMEMBER THAT WAYNE AND PERRY COUNTIES MISSISSIPPI ARE UNDER A
SEVERE THUNFERSTORM WATCH UNTIL 5 PM AND THAT THUNDERSTORMS CAN
INTENSIFY TO SEVERE LIMITS IN A SHORT TIME. WARNINGS MAY BE
REQUIRED. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO
GROUND LIGHTNING...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Special weather statement, Jun 19, 2:34 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT ...CORRECTED...
NATIONAL WEATHER SERVICE MOBILE AL
234 PM CDT TUE JUN 19 2007

ALZ051-MSZ067-075-192030-
CHOCTAW-PERRY-WAYNE-
INCLUDING THE CITIES OF...WAYNESBORO...
234 PM CDT TUE JUN 19 2007

...STRONG THUNDERSTORMS ARE BEING DETECTED NORTHWEST OF CHOCTAW...
PERRY AND WAYNE COUNTIES...

AT 228 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
THUNDERSTORMS FROM 40 MILES NORTHWEST OF YANTLEY IN CHOCTAW COUNTY
ALABAMA TO 70 MILES NORTHWEST OF RICHTON IN PERRY COUNTY
MISSISSIPPI...AND MOVING SOUTHEAST AT 35 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
NORTHWESTERN CHOCTAW COUNTY...WAYNE COUNTY AND NORTHERN PERRY COUNTY
STARTING AROUND 300 PM CDT.

REMEMBER THAT WAYNE AND PERRY COUNTIES MISSISSIPPI ARE UNDER A
SEVERE THUNDERSTORM WATCH UNTIL 5 PM AND THAT THUNDERSTORMS CAN
INTENSIFY TO SEVERE LIMITS IN A SHORT TIME. WARNINGS MAY BE
REQUIRED. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO
GROUND LIGHTNING...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Special weather statement, Jun 19, 3:27 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT TUE JUN 19 2007

ALZ051-052-061-MSZ067-075-076-078-079-192130-
UPPER MOBILE-WASHINGTON-CHOCTAW-GEORGE-STONE-PERRY-GREENE-WAYNE-
INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...NEW AUGUSTA...
WAYNESBORO...WIGGINS AND CHATOM...
327 PM CDT TUE JUN 19 2007

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER WASHINGTON...
CHOCTAW...GEORGE...STONE...PERRY...GREENE...WAYNE AND MOBILE
COUNTIES...

AT 324 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM 6 MILES WEST OF HINTON TO 52 MILES WEST OF
TALLAHALA...AND MOVING SOUTH AT 40 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
HIWANNEE...TALLAHALA...RHODES...WAYNESBORO...WOODWARDS...EVANSBORO
AND MELVIN THROUGH 430 PM CDT.

REMEMBER THAT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 500 PM
CDT TUESDAY EVENING FOR GREENE...PERRY...AND WAYNE COUNTIES IN
SOUTHEAST MISSISSIPPI...AND ANOTHER SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR STONE AND GEORGE COUNTY
IN SOUTHEAST MISSISSIPPI...AND MOBILE COUNTY IN SOUTHWEST ALABAMA.
THIS MEANS THUNDERSTORMS CAN INTENSIFY TO SEVERE LIMITS IN A SHORT
TIME. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO
GROUND LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS COULD DOWN
SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Special weather statement, Jun 19, 3:57 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT TUE JUN 19 2007

FLZ004>006-192200-
COASTAL OKALOOSA-INLAND OKALOOSA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...CRESTVIEW...
357 PM CDT TUE JUN 19 2007

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER OKALOOSA AND SANTA
ROSA COUNTIES...

AT 352 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
THUNDERSTORMS FROM 17 MILES EAST OF DORCAS TO 16 MILES SOUTHWEST OF
HAROLD...AND MOVING SOUTHEAST AT 20 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
CENTRAL SANTA ROSA COUNTY AND CENTRAL OKALOOSA COUNTY THROUGH 500 PM
CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO GROUND
LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS COULD DOWN SMALL
TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Local storm report, Jun 19, 4:05 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
405 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     HINTONVILLE             31.26N 88.93W
06/19/2007                   PERRY              MS   LAW ENFORCEMENT

            TREES DOWN BETWEEN BEAUMONT AND RICHTON ON HWY 15

0355 PM     TSTM WND DMG     NEW AUGUSTA             31.20N 89.04W
06/19/2007                   PERRY              MS   LAW ENFORCEMENT

            TREES DOWN...ONE ON A HOUSE

&&

JC
Local storm report, Jun 19, 4:14 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
414 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     LEAKESVILLE             31.15N 88.56W
06/19/2007                   GREENE             MS   LAW ENFORCEMENT

            TREES DOWN JUST SOUTH OF LEAKESVILLE

&&

JC

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:34 PM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw41 min
Jun 19, 4:12 PM CDTSevere Thunderstorm WarningMOBMobile, Washington63 min

Nearby

Flash Flood Warnings in Alabama, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.